On the C 1 Ω-stability conjecture
Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 211-215.
@article{PMIHES_1987__66__211_0,
     author = {Palis, Jacob},
     title = {On the $C^1$ $\Omega $-stability conjecture},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {211--215},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {66},
     year = {1987},
     zbl = {0648.58019},
     mrnumber = {89e:58091},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__66__211_0/}
}
TY  - JOUR
AU  - Palis, Jacob
TI  - On the $C^1$ $\Omega $-stability conjecture
JO  - Publications Mathématiques de l'IHÉS
PY  - 1987
DA  - 1987///
SP  - 211
EP  - 215
VL  - 66
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1987__66__211_0/
UR  - https://zbmath.org/?q=an%3A0648.58019
UR  - https://www.ams.org/mathscinet-getitem?mr=89e:58091
LA  - en
ID  - PMIHES_1987__66__211_0
ER  - 
%0 Journal Article
%A Palis, Jacob
%T On the $C^1$ $\Omega $-stability conjecture
%J Publications Mathématiques de l'IHÉS
%D 1987
%P 211-215
%V 66
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1987__66__211_0
Palis, Jacob. On the $C^1$ $\Omega $-stability conjecture. Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 211-215. http://www.numdam.org/item/PMIHES_1987__66__211_0/

[1] R. Bowen, On Axiom A diffeomorphisms, Conference Board Math. Sciences, 35, Amer. Math. Soc., 1977. | MR | Zbl

[2] M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Global Analysis, Proc. AMS Symp. in Pure Math., 14 (1970), 133-163. | MR | Zbl

[3] M. Hirsch, J. Palis, C. Pugh and M. Shub, Neighborhoods of hyperbolic sets, Invent. Math., 9 (1970), 121-134. | MR | Zbl

[4] R. Mañé, A proof of the C1 Stability Conjecture, Publ. Math. I.H.E.S., 66 (1987), 161-210. | Numdam | MR | Zbl

[5] S. Newhouse, Lectures on dynamical systems, Progress in Math., 8, Birkhäuser, 1980. | MR | Zbl

[6] J. Palis and S. Smale, Structural stability theorems, Proc. AMS Symp. in Pure Math., 14 (1970), 223-231. | MR | Zbl

[7] J. Palis, A note on Ω-stability, same Proceedings, 14 (1970), 221-222. | MR | Zbl

[8] S. Smale, The Ω-stability theorem, same Proceedings, 14 (1970), 289-297. | MR | Zbl